advertisement
Question
Posted by: munchkin | 2005/01/06

vaginal odour

Hi, I have recently had a fishy smelling vaginal odour and I'm not sure what the cause is. I went on the pill (yasmin) six months ago and had my first sexual intercourse 4 months ago, and have been sexually active ever since. I have also recently been experiencing dryness of the vagina so I took one dose of canestan VC. Why have a got such a fishy odour? What do you suggest?
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could have an infection other than thrush, in which case the Canesten would not help. I would suggest that you see your doctor. The Pill can decrease vaginal lubrication in some women.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement